# SDR ASAA2016031016177

- Difficulty date: March 10, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 655384422
- Condition: Corroded
- Location: Bs 870-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TIE DOWN TRACK SECTION RBL 13.80, BS 867 +10" -- 947.5 HAS EXFOLIATION CORROSION AT BS 940.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW TRACK IAW SRM 51-40-02-0G-0.
